# SDR IXXA2022033101

- Difficulty date: March 8, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 183T180091
- Part serial: NSN
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ PANEL 335AFB HAS WORN TORN SEAL
